Side Effects From Stopping Cymbalta

6 Replies Updated



Conversation Starter

Machelle Says:


Help I'm on day 8 of going off cymbalta and I'm in so much pain I can't sleep my side hurts and I'm so down I just don't think I'm going to make it thru another day any help out there



Showing Replies 1 - 6 of 6 RSS Feed


Page of 1     Sorted By:
1
Jenna Says:

Hi Machelle,

I'm sorry to hear that you're having a hard time with the Cymbalta withdrawal process. You're definitely not alone! As you probably know, for drugs like this the safest way to stop taking them is usually to taper off of them, if possible. Some medications can be taken in fractions (actually cut into pieces) and these smaller pieces can be taken in place of the regular dose for a period of several weeks until the body is no longer dependent upon them.

In addition to that, I'd also suggest making yourself a tapering schedule on a calendar to track your progress and keep you on the right path to complete your goal within a specific time frame. Without a way to track your progress, tapering can sometimes be much more difficult than it needs to be.

Also, eating plenty of fruits and vegetables while staying hydrated throughout the day will significantly aid your body in detoxing quicker. Besides getting plenty of rest each night I'd also recommend getting at least an hour each day of exercise in to help sweat out any toxins and get your lymphatic system flowing (which will significantly aid in detoxification as well). If you are too sick to go out, just try doing some simple at home workouts or stretching! I really do believe that your body's ability to heal is greater than anyone (even yourself) has permitted you to believe, so hang in there! Once this is over, just imagine how great you will feel! :)

I hope this advice helps!

REPLYSHAREREPORT
Was this helpful?      1  
2
Machelle Says:

I been off cymbalta for 8 days due to sores and there just starting to not bleed dr ordered me to just stop taking them rite away and call when my sores heal but I don't think I can waite till may 2 I think I'm gonn call a family dr and c if there's anything I can take for relief till then

REPLYSHAREREPORT
Was this helpful?      0  
3
carol Says:

I want to say I really know what you are going through.
I was on Cymbalta for 2 yrs..when I first went on it it really took me out of the depression I had..but about 1 yrs latter it was not working..i was tired all the time like chronic tired, never felt rested no matter how much I slept. If I was 2 hours late taking my does 60 mg I would get the brain zaps in fact it was like a alarm clock to take my does..I thought wow if this symytom comes on like this what the Hell is it doing to my brain.
I was taking everything to fight the chronic tiredness.
A friend told me about bach flower remedys so I bought 3 differ ones hornbean olive and rescue remedy, after the first two days I realized omygosh ..my brain zaps to remind me to take my does of Cymbalta was not there and had not taken Cymbalta in 2 days,,so I never went back on it, I was also doing relaxing meditation at night,,I never got any with drawal symtoms. so I don't know if this work for anybody but It did for me..please google bach flower remedys for your self and read about them there are 38 flower remedys that do different things. they are very inexpensive.
may god be with you during this horrid time .
Kind Regards,
carol

REPLYSHAREREPORT
Was this helpful?      1  
4
Ann Says:

I was on Cymbalta for many yrs. I was up to taking 90 mgs a day for most of them. Although the drug worked well for me for awhile, I now would not recommend this drug to anyone! The withdrawals are the worst and longest of any other med. that I have ever been on. I have been on many meds. due to chronic autoimmune disease, spinal issues, fibro and other health issues. The withdrawal symptoms kept me in bed with severe nausea, all over body pain, headaches and just plain feeling like crap! It lasted 30-60 days before I felt better.

REPLYSHAREREPORT
Was this helpful?      1  
5
Fentagurl Says:
via mobile

Do you have anything else for pain? Cant hurt to go to gp, but the best bet is to call prescribing doc. Most G.P.'s are very hesitant
Mess with or override pain management doctors ESP. But any other treating physicians orders. Is your next appt that far away? Doesn't seem like you've given it very long to resolve, but I think you should be comfortable and your office should be more than willing, in fact would appreciate the opportunity to help resolve your issues. Good luck honey, take care.


REPLYSHAREREPORT
Was this helpful?      0  
6
Heather Says:
via mobile

I tale that and it's a terrible withdrawal. You have to trapper off!

REPLYSHAREREPORT
Was this helpful?      0  




Viewing page 1 of 1     Reply


More Discussions:

Side Effects Of Stopping Akt4 Tb Tablets
Hi I have active ulcers and i started my AKT 4 tablets just 8 days ago.... 1st week I was fine and did not have much dif... 2 replies
Cymbalta Side Effects Not Going Away
I have been taking 60 mg. of duloxetine once a day, in the evening for depression and diabetic neuropathy mainly. I have... 2 replies
cymbalta side effects horrible
Cymbalta is a horrible drug the side effects are horrible. It makes you have all of the side effects it says. Every sing... 2 replies
CYMBALTA SIDE EFFECTS
SIDE EFFECTS WILL GO AWAY AFTER A WEEK OR SO I TAKE THIS MEDICATION FOR JOINT PAIN AND IT MADE ME SICK IN THE BEGINING. ... 2 replies
cymbalta side-effects
was just put on Cymbalta 30 mg and on d 6. supposed to star 60 mg tomorrow, but just can't do it. the side-effects I... 1 reply
Cymbalta 60 Side Effects
I have been taking Cymbalta for 6 yrs. along with Wellbutrin(150mg.) could it cause sores in my mouth? could it cause my... 29 replies
side effects of suddenly stopping propanalol slow release 80mg
Hi. I suffered a brain injury 14 years ago and have since been through various meds to help control depression, anxiety ... 1 reply
SIDE EFFECTS CONTINUE AFTER STOPPING DRUG
I was on carbergoline 0.25 twice weekly for one month and had terrible hot flashes . Now off of it for almost 2 weeks an... 1 reply
stopping xarelto side effects
I have been on xarelto for 2 & a half years for afib.....was recently taken off of it....I am having flu like sympto... 2 replies
fentanyl side effects/stopping
I herniated a disc in Feb 2011 that didn't respond to a microdiscectomy, so was going thru intensive PT before decid... 2 replies


Post a Reply

No registration needed.
Simply fill out the form below.

 *

 *


 Optional, stays hidden.
Get notified when a reply is posted here.




4) Text Verification: *
Prevents SPAM.

Click here to show the question



This form will be submitted securely


TRUSTe

Discussion Thread Guidelines: Any participation in the discussion threads signifies your agreement with the Terms of Use and Privacy Policy. (1) Act civilized and be respectful towards others. No profanity, vulgarity or lewd / suggestive content is allowed. (2) Posts encouraging, facilitating, or seeking advice about the abuse of medications or other substances are prohibited. (3) Personal contact information (such as telephone numbers, email addresses, etc) is not allowed to appear on our discussion threads. (4) We do not allow our forums to be used for buying, selling, trading, or for the promotion of a product or service. (5) Posting external links to other web sites is not allowed without our prior approval. (6) We reserve the right to edit or remove content which we find objectionable to the community at our sole discretion.


Note: All times displayed are GMT - 7.

This information has been independently compiled and is for informational purposes only. It is not intended to be a substitute for medical advice from a qualified healthcare professional; nor is it intended to diagnose, treat, cure or prevent any disease. For more details please see the Medical Disclaimer. This page was last updated on 25 June 2017.

We are committed to your privacy.

Copyright © 2005-2019 All Rights Reserved. MedsChat® is a registered trademark of Limelight Innovations L.L.C. 9888 W Belleview Ave #5000, Denver, CO, 80123, USA